# SDR SWAA2023120728915

- Difficulty date: December 7, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 53,861 hours, 32,212 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: UNKNOWN
- Condition: Sheared
- Location: Zn 400 Nacelle/P
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE #1 DRIVE LIGHT; #1 SOURCE LIGHT; & #1 GEN OFF BUS LIGHT ILLUMINATED; FOLLOWED PROCEDURE IN QRH. DISCONNECTED #1 DRIVE. DIVERTED TO MCI. PERFORMED NORMAL LANDING. ('NO OVERWEIGHT LANDING')<[01] TROUBLESHOT PER FIM 24-11 TASK 801. FOUND IDG FAULT. REMOVED #1 IDG AND FOUND INPUT SHAFT SHEARED. INSTALLED SERVICEABLE IDG PER AMM 24-11-11. OPS CHECK GOOD
